| Model Number |
M00545190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was being prepared for use in the duodenum and biliary tree during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During preparation outside the patient, it was noticed that the device was broken as the wire appeared to be cut and loose.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.